# SDR 98ZZZM238

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192GA
- Make and model: Beech 1900
- Aircraft serial: UB17
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7448 - TPA-EYW - LANDING GEAR WILL NOT RETRACT.  AIRCRAFT RETURNED TO TPA AND WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO MIA WHERE MAINTENANCE REPLACED THE LANDING GEAR CONTROL HANDLE ASSY.  (M)
